# SDR CALA2024120601423

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 87,742 hours, 17,609 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: 734284F
- Part serial: 5272
- Condition: Faulted
- Location: E/E Bay
- Part time: 782,111 hours, 718,161 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DUAL IDG FAILURE ON TAKEOFF ROLL AUTO EVENT UPDATE PERFORMED BPCU BITE PER 24-20 TREE 801. LAST LEG SHOWED LEFT GCU WITH FAULT GCB/WIRING/GCU. RIGHT GCU SHOWED NO FAULTS. RAN ENGINES AT IDLE WITH NO FAULTS.  RAN A SECOND TIME AND TAXIED TO RUN UP BLOCKS FOR HI POWER RUNS. NO FAULTS NOTED. TECH SUP RECOMMENDS REPLACING BOTH LEFT AND RIGHT GCU AND PERFORM A IDLE ENGINE RUN. ENGINEERING RECOMMENDS REPLACING L GCB C901  IF NO FAULTS ARE FOUND DURING WIRING CHECKS. REMOVED & REPLACED LH GCU REF.AMM 24-22-02. BPCU TESTS EXT POWER, #1 ENG, #2 ENG, APU SYSTEM OK.   REMOVED & REPLACED RH GCU I.A.W. AMM 24-22-02. PERFORMED BPCU TESTS ON EXT POWER, #1 ENG, #2 ENG, AND APU SYSTEMS. TEST PASSED. VERIFIED LEFT & RIGHT IDG DIFFERENTIAL PRESSURE INDICATOR IN NORMAL POSITON.PARTS USED:  1921020,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1921020  SN OFF 2304 IPC REFERENCE # 24-22-02-50 ITEM 30 REMOVED AND REPLACED LEFT GCB C901 PER AMM 24-22-03-401. REQUIRES INSTALLATION TEST PER AMM 24-22-03-424-006 STEP F. (1).
